The limits of the solutions of a nonautonomous linear delay difference equation

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

The solution limits for a system of nonautonomous linear delay difference were presented. The value of the limits was characterized in terms of the initial conditions by a special solution of the matrix equation associated with the small coefficients. The computation of such limits lead to a constant vector.

Original languageEnglish
Pages (from-to)543-550
Number of pages8
JournalComputers and Mathematics with Applications
Volume42
Issue number3-5
DOIs
Publication statusPublished - Aug 1 2001

    Fingerprint

Keywords

  • Asymptotic behavior
  • Convergence
  • Linear difference equation

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this